# SDR UIEA2017110302168

- Difficulty date: November 3, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 92,741 hours, 18,329 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Condition: Unsecure
- Location: Precooler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN OPS CHECK OF THE FAN AIR VALVE FOUND BLEED LEAK ON THE NR 1 ENGINE.  TROUBLESHOOTING AND FOUND THE PNEUMATIC DUCT BETWEEN THE PRECOOLER AND PRSOV LOOSE AT THE FLANGE COUPLING ABOVE THE PRECOOLER. SECURED THE FLANGE COUPLING IAW IAW AMM 36-11-01.  OPS AND LEAK CHECKED GOOD.
